Huang, Shuliang and Gölbasi, Öznur (2013) On Lie ideals and generalized derivations of *-prime rings. Miskolc Mathematical Notes, 14 (3). pp. 941-950. ISSN 1787-2405 (print), 1787-2413 (elecronic)
|
Text
689.pdf Download (785kB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2013.689
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 25 Nov 2018 07:00 |
Last Modified: | 25 Nov 2018 07:00 |
URI: | http://real.mtak.hu/id/eprint/87877 |
Actions (login required)
![]() |
Edit Item |